# SDR AALA20161213010

- Difficulty date: December 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 60,246 hours, 7,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED.  EMERGENCY EXIT AISLE SIGN AT ROW 21 IS DETACHED.  SECURED EXIT SIGN IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
